I took the Plan B pill on the third day. I haven't had my period yet, but I'm noticing that my stomach is getting hard and a little bit bigger than usual. I'm not hungry, I don't have to go to the bathroom every second, my breast are not hurting or getting any larger, and I'm not experiencing any nausea of any sort. I'm not sure at this point what to do and I am stressing out badly. Can someone help me with this issue?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Plan B pill then had sex again afterwards. My period is now 11 days late and I feel nauseous?
Posted 11 Nov 2013 • 1 answer
Posted 24 Mar 2015 • 2 answers
Posted 1 Sep 2015 • 1 answer
Posted 9 May 2016 • 1 answer
Posted 1 Dec 2016 • 2 answers